# SDR CALA2016052600332

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 38,708 hours, 13,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33071
- Part serial: 0763
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR 1L PARTIAL SLIDE DEPLOYMENT.  R & R ESCAPE SLIDE AT DOOR 1 LT IAW AMM 25-66 -01-400-803 & 25-66-01-400-801.
